MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS ART ISRT TRL SZ 1-2 9MM RT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II BCS ART ISRT TRL SZ 1-2 9MM RT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Model Number 74035211
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
Ref#: (b)(4).It was reported that, the devices in the list were found broken or cracked.They were used by customer before defect was found in the warehouse.It is unknown whether the event happened during surgery and if there was patient involvement.Case number/part number/(b)(6) ref number case: (b)(4), 71674084, (b)(4).Case: (b)(4), 71674084, (b)(4).Case: (b)(4), 71674084, (b)(4).Case: (b)(4), 71674084, (b)(4).Case: (b)(4), 71674084, (b)(4).Case: (b)(4), 71674084, (b)(4).Case: (b)(4), 71360046, (b)(4).Case: (b)(4), 71360046, (b)(4).Case: (b)(4), 74035221, (b)(4).Case: (b)(4), 74035211, (b)(4).Case: (b)(4), 74035222, (b)(4).Case: (b)(4), 74033616, (b)(4).Case: (b)(4), 74033674, (b)(4).Case: (b)(4), 110842, (b)(4).Case: (b)(4), 71674066, (b)(4).Case: (b)(4), 71440851, (b)(4).
 
Additional Manufacturer Narrative
H3, h6: the device, intended for use in treatment, was not returned for evaluation.Therefore, product analysis could not be performed at this time.So the reported event could not be confirmed.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.A review of the manufacturing records did not reveal any manufacturing or material abnormalities that could have caused or contributed to the reported incident.This device is a reusable instrument that can be exposed to numerous surgeries; damage from repeated use can occur.Damage from prolonged use, misuse or rough handling are likely probable causes of the reported event.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further investigation warranted for these complaints; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.

Brand Name
JRNY II BCS ART ISRT TRL SZ 1-2 9MM RT
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11693247
Report Number1020279-2021-03240
Device Sequence Number14226942
Product Code JWH
UDI-Device Identifier00885556157183
UDI-Public00885556157183
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74035211
Device Catalogue Number74035211
Device Lot Number16MAP0048
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1